# SDR FDEA201301040012

- Difficulty date: January 4, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 82,949 hours, 31,807 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Relay
- Part number: TD1239
- Condition: Intermittent
- Location: Manifold
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIR MANIFOLD NR 3 FAILED LEVEL 3 ALERT WHEN ANTI-ICE SELECTED ON DURING DESCENT.  PERFORMED TEST OF THE PNEUMATIC PRESSURE SW IAW EA 8-3622-114705, SWITCH OPS NORMAL,  BUR FOUND FAILED.  RELAY R2-5257 INTERMITTENT, REPLACED RELAY AND  PERFORMED TESTS IAW FIM 36-23 AND NR 3 PNEU.  SYS OPS  NORMAL.
